I started a 12 week course of Pro chem Trentest 300 @ 2ml pw and Tritest 400 @ 1ml pw and right from the first jab i had problems. When i jab all is fine, its the third day after the jab when the swelling and pain kick in and stay with me for a week. I thought it was a one off so i carried on and it happened again and again so my supplier took the vial off me and tried it for his self and he was fine on it. I dropped the Tritest (thats the one thats hurting me) and replaced it with SCIMEX Test enanthate 250 which was like cream and had no pain or swelling with it. Then all of a sudden i started having the same effects from that too i would end up with both glutes and one shoulder swollen and painful. I got 6 weeks in and have stopped everything. could it be my body reacting as it cant be the juice as other people are fine on the same stuff. Im very clean when i jab, swabbing the vial and the area before and after, clean hands, and putting plaster on after. Any ideas please.